# SDR EY2R56606

- Difficulty date: May 25, 2000
- Submitted: May 25, 2000
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540*
- Propeller: Hartzl HCE3YR2
- System (JASC): 6110 · Propeller Assembly
- Part: Fork
- Part number: D3252
- Condition: Cracked
- Location: Propeller
- Component: Propeller, Hartzl
- Component part number: HCE3YR2
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EAR OF PITCH CHANGE FORK CRACKED IN INBOARD RADIUS OF PITCH PIN ENGAGEMENT SLOTS.  1 CRACK.
